# SDR RAIA00205145

- Difficulty date: May 7, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 113,110 hours, 14,681 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5570-STL- ELECTRICAL ODORS IN AFT CABIN DURING TAXI. MAINTENANCE REPLACED CEILING FLUORESCENT LIGHT BULB.
